# SDR UHLA201512090906

- Difficulty date: December 9, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PANEL SUPPORT FRAME 88/90 CORRODED.  R & R PANEL SUPPORT .
